# SDR 96FDEA00153

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Leaking
- Location: Rt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COPILOT WINDOW HAD LOUD WIND RUSH NOISE PASSING APPROX 4000 - 4500 FEET.  LEVELED AT 5600 TO INSPECT.  WINDOW APPEARED TO BE LEAKING EXCESSIVELY.  RETURNED TO DFW.  VERIFIED TORQUE.  RESEALED AERODYNAMIC SEALANT IAW MM 56-11-0 AND MM SUPPLEMENT.  APPLIED SPEED TAPE IAW E.A. 7-5610-26983.
